# SDR FDEA200906292385

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 146N3300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1400 STR 28R SUPPORT BEAM CORRODED.  FOUND CORRODED BEYOND SRM ALLOWABLE DAMAGE LIMITS.    REPAIR CARRIED OUT IAW EA F-5310-13076, REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
